Alert archive / Nebraska / Wind Advisories in 2010
Wind Advisory 1, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Jan 24, 2010, 2:36 AM MST for 26 counties in Nebraska. It took effect at Jan 24, 2010, 8:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2010, 2:36 AM MST (09:36 UTC)
- In effect from
- Jan 24, 2010, 8:00 AM MST
- Expired
- Jan 24, 2010, 8:00 PM MST
- In force
- 12 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -98 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
179 WWUS73 KLBF 240936 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 AM CST SUN JAN 24 2010 ...STRONG NORTHWEST WINDS TODAY... .DEEP LOW PRESSURE OVER THE UPPER MIDWEST AND STRONG ARCTIC HIGH PRESSURE BUILDING SOUTH THROUGH THE NORTHERN PLAINS WILL PRODUCE STRONG NORTHWEST WINDS ACROSS NEBRASKA TODAY. NEZ004>010-022>029-035>038-056>059-069>071-094-242000- /O.NEW.KLBF.WI.Y.0001.100124T1500Z-100125T0300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 336 AM CST SUN JAN 24 2010 /236 AM MST SUN JAN 24 2010/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING. * NORTHWEST WINDS THIS MORNING WILL GRADUALLY INCREASE TO 30 TO 35 MPH BY AROUND NOON TIME...REMAIN STRONG THROUGHOUT THE AFTERNOON AND THEN DIMINISH DURING THE EVENING. GUSTS TO 50 MPH ARE LIKELY IN OPEN AREAS. * OCCASIONAL SNOW SHOWERS ACROSS NORTHERN NEBRASKA WILL COMBINE WITH THE WINDS TO REDUCE VISIBILITY TO 1/2 MILE AT TIMES. LESS THAN 2 INCHES ACCUMULATION IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
017 WWUS73 KLBF 240937 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 337 AM CST SUN JAN 24 2010 ...STRONG NORTHWEST WINDS TODAY... .DEEP LOW PRESSURE OVER THE UPPER MIDWEST AND STRONG ARCTIC HIGH PRESSURE BUILDING SOUTH THROUGH THE NORTHERN PLAINS WILL PRODUCE STRONG NORTHWEST WINDS ACROSS NEBRASKA TODAY. NEZ004>010-022>029-035>038-056>059-069>071-094-242200- /O.CON.KLBF.WI.Y.0001.100124T1500Z-100125T0300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 337 AM CST SUN JAN 24 2010 /237 AM MST SUN JAN 24 2010/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING. * NORTHWEST WINDS THIS MORNING WILL GRADUALLY INCREASE TO 30 TO 35 MPH BY AROUND NOON TIME...REMAIN STRONG THROUGHOUT THE AFTERNOON AND THEN DIMINISH DURING THE EVENING. GUSTS TO 50 MPH ARE LIKELY IN OPEN AREAS. * OCCASIONAL SNOW SHOWERS ACROSS NORTHERN NEBRASKA WILL COMBINE WITH THE WINDS TO REDUCE VISIBILITY TO 1/2 MILE AT TIMES. LESS THAN 2 INCHES ACCUMULATION IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
484 WWUS73 KLBF 240948 AAB NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 348 AM CST SUN JAN 24 2010 ...STRONG NORTHWEST WINDS TODAY... .DEEP LOW PRESSURE OVER THE UPPER MIDWEST AND STRONG ARCTIC HIGH PRESSURE BUILDING SOUTH THROUGH THE NORTHERN PLAINS WILL PRODUCE STRONG NORTHWEST WINDS ACROSS NEBRASKA TODAY. NEZ004>010-022>029-035>038-056>059-069>071-094-242200- /O.CON.KLBF.WI.Y.0001.100124T1500Z-100125T0300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 348 AM CST SUN JAN 24 2010 /248 AM MST SUN JAN 24 2010/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING. * NORTHWEST WINDS THIS MORNING WILL GRADUALLY INCREASE TO 30 TO 35 MPH BY AROUND NOON TIME...REMAIN STRONG THROUGHOUT THE AFTERNOON AND THEN DIMINISH DURING THE EVENING. GUSTS TO 50 MPH ARE LIKELY IN OPEN AREAS. * OCCASIONAL SNOW SHOWERS ACROSS NORTHERN NEBRASKA WILL COMBINE WITH THE WINDS TO REDUCE VISIBILITY TO AS LOW AS 1/2 MILE AT TIMES. LESS THAN 2 INCHES ACCUMULATION IS EXPECTED. NO SIGNIFICANT TRAVEL PROBLEMS ARE EXPECTED AS THE SNOW WILL BLOW OFF THE ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
998 WWUS73 KLBF 241209 AAC NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 609 AM CST SUN JAN 24 2010 ...STRONG NORTHWEST WINDS TODAY... .DEEP LOW PRESSURE OVER THE UPPER MIDWEST AND STRONG ARCTIC HIGH PRESSURE BUILDING SOUTH THROUGH THE NORTHERN PLAINS WILL PRODUCE STRONG NORTHWEST WINDS ACROSS NEBRASKA TODAY. NEZ004>010-022>029-035>038-056>059-069>071-094-242200- /O.CON.KLBF.WI.Y.0001.100124T1500Z-100125T0300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 609 AM CST SUN JAN 24 2010 /509 AM MST SUN JAN 24 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. * NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS MORNING...REMAIN STRONG THROUGHOUT THE AFTERNOON AND THEN DIMINISH DURING THE EVENING. GUSTS TO 55 MPH ARE LIKELY IN OPEN AREAS. * OCCASIONAL SNOW SHOWERS ACROSS NORTHERN NEBRASKA WILL COMBINE WITH THE WINDS TO REDUCE VISIBILITY TO AS LOW AS 1/2 MILE AT TIMES. LESS THAN 2 INCHES OF SNOW ACCUMULATION IS EXPECTED. NO SIGNIFICANT TRAVEL PROBLEMS ARE EXPECTED AS THE SNOW WILL BLOW OFF THE ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
614 WWUS73 KLBF 241825 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1225 PM CST SUN JAN 24 2010 ...STRONG NORTHWEST WINDS THIS AFTERNOON AND EVENING... .DEEP LOW PRESSURE OVER THE UPPER MIDWEST AND STRONG ARCTIC HIGH PRESSURE BUILDING SOUTH THROUGH THE NORTHERN PLAINS WILL PRODUCE STRONG NORTHWEST WINDS ACROSS NEBRASKA THROUGH THIS EVENING. NEZ004>010-022>029-035>038-056>059-069>071-094-250300- /O.CON.KLBF.WI.Y.0001.000000T0000Z-100125T0300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 1225 PM CST SUN JAN 24 2010 /1125 AM MST SUN JAN 24 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. * NORTHWEST WINDS OF 30 TO 40 MPH WILL PERSIST THROUGH EARLY THIS EVENING. THE WINDS MAY GUST UP TO 50 MPH IN OPEN AREAS. * OCCASIONAL SNOW SHOWERS ACROSS NORTHERN NEBRASKA WILL COMBINE WITH THE WINDS TO REDUCE VISIBILITY TO AS LOW AS ONE HALF MILE AT TIMES. ONLY MINOR SNOW ACCUMULATIONS ARE EXPECTED...AND NO SIGNIFICANT TRAVEL PROBLEMS ARE EXPECTED AS THE SNOW WILL BLOW OFF THE ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CJS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Jan 24, 2:28 AM MST, 8 minutes earlier.
Area forecast discussion, Jan 24, 2:28 AM MST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 AM CST SUN JAN 24 2010 .DISCUSSION... LARGE AND COMPLEX SYSTEM CONTINUES TO AFFECT MUCH OF THE CENTRAL AND NORTHERN PLAINS. FOR OUR AREA...UPPER LEVEL LOW WILL DROP SOUTHEAST TO NEAR KSUX BY EARLY THIS EVENING...WITH STRONG NORTHWEST WINDS TO DEVELOP ON THE BACK SIDE OF SYSTEM...AS WELL AS SNOW SHOWERS. WINDS APPEAR TO BE THE MAIN STORY...AS ANY SNOWFALL WILL BE VERY LIGHT. ALL OF THE CWA WILL HAVE THE POTENTIAL TO REACH WIND ADVISORY CRITERIA WIND SPEEDS TODAY...AND HAVE POSTED A WIND ADVISORY BEGINNING AT 15Z THIS MORNING...AND EXPIRING AT 03Z THIS EVENING. THE PANHANDLE THROUGH SOUTHWEST APPEAR TO BE AT RISK FOR THE STRONGEST WINDS...AS LAPSE RATES THROUGH THIS AREA WILL BE QUITE STEEP...AND MIXING DOWN THE STRONGER WINDS ALOFT SHOULD BE NO PROBLEM. LAPSE RATES ARE NOT QUITE AS STEEP ACROSS THE NORTH AND NORTHEAST...BUT REGARDLESS...IT STILL APPEARS THAT AT LEAST LOW END CRITERIA WIND SPEEDS WILL BE MET. SHOULD BE A LULL IN THE WINDS TONIGHT...BUT INCREASE ONCE AGAIN MONDAY. ALL INDICATIONS ARE ANOTHER WIND ADVISORY WILL PROBABLY BE NEEDED MONDAY. NOW REGARDING THE SNOW SHOWERS...THE NORTHERN THIRD OF THE STATE WILL HAVE THE BEST CHANCE...AS DECENT LIFT IS NOTED UP THROUGH H7...ALONG WITH SOME MOISTURE AVAILABILITY. FURTHER SOUTH...WEAK LIFT IS STILL PRESENT...BUT ATMOSPHERE IS NOTABLY DRIER. WILL CONTINUE THE LIKELY CHANCES NORTH...AND SLIGHT SOUTH. MODELS /GFS AND ECMWF/ HAVE BEEN HINTING AT THE PINE RIDGE AREA OF NORTHERN SHERIDAN COUNTY RECEIVING AN INCH OR TWO OF SNOW...AND BOOSTED POPS TO NEAR 70 PERCENT IN THAT AREA. LINGERING SNOW SHOWERS WILL BE POSSIBLE ACROSS THE NORTHEAST THIRD OF THE AREA INTO MONDAY. HAVE OPTED TO CONTINUE AND KEEP POPS OUT OF THE EXTENDED FORECAST AT THIS POINT...AS IT STILL APPEARS THE MAIN ENERGY WITH THE SYSTEM THURSDAY WILL BE TO OUR SOUTH. TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL TODAY...AND THROUGH THE UPCOMING WEEK. GFS AND ECMWF ARE HINTING THAT SOME VERY COLD ARCTIC AIR MAY TRY AND SPILL INTO THE NORTHEAST THURSDAY AND FRIDAY. GOOD AGREEMENT HERE...AND WENT AHEAD AND TRENDED THURSDAY TEMPERATURES DOWN A COUPLE OF DEGREES. WILL LET THE DAY SHIFT EVALUATE FURTHER...BUT IT IS POSSIBLE THAT THE NORTHEAST MAY REMAIN IN THE UPPER TEENS FOR HIGHS BY WEEKS END. && .AVIATION... VFR CONDITIONS CONTINUE TODAY AND TONIGHT. OCCASIONAL MVFR IS LIKELY ALONG HIGHWAY 20 AS SCATTERED SNOW SHOWERS MOVE SOUTH. BEST GUESS FOR THESE CONDITIONS IS 2SM -SHSN OVC012. WINDS ALL AREAS TODAY 31030G40KT DECREASING TO 31025G35KT TONIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FOR ALL ZONES IN EFFECT FROM 15Z SUNDAY UNTIL 03Z MONDAY. && DISCUSSION...TAYLOR AVIATION...COLE
Hazardous weather outlook, Jan 23, 2:33 PM MST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CST SAT JAN 23 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-242145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CST SAT JAN 23 2010 /233 PM MST SAT JAN 23 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED SNOW SHOWERS WILL MOVE IN ACROSS NORTHERN NEBRASKA OVERNIGHT...ONLY A DUSTING OF SNOW EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND MONDAY...DEEP LOW PRESSURE OVER THE UPPER MIDWEST AND STRONG ARCTIC HIGH PRESSURE BUILDING SOUTH THROUGH THE NORTHERN PLAINS WILL LIKELY COMBINE TO PRODUCE NORTHWEST WINDS IN EXCESS OF 30 MPH. ADDITIONALLY...SNOW SHOWERS MOVING SOUTH INTO NORTHERN NEBRASKA SUNDAY COULD COMBINE WITH THE STRONG WINDS TO PRODUCE HAZARDOUS TRAVEL CONDITIONS ACROSS PARTS OF NORTHERN NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
Nearby
Wind Advisories in Nebraska, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.